Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 4, 2007, 10:18 AM MST for 5 counties in Arizona. It took effect at Jun 5, 2007, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 10:18 AM MST (17:18 UTC)
- In effect from
- Jun 5, 2007, 11:00 AM MST
- Expired
- Jun 5, 2007, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3056 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 041718 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1018 AM MST MON JUN 4 2007 AZZ104>118-137>140-050130- /O.UPG.KFGZ.FW.A.0009.070605T1800Z-070606T0200Z/ /O.NEW.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1018 AM MST MON JUN 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT WINDS OF 15 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ HOWARD
7 follow-up statements
000 WWUS85 KFGZ 042133 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 233 PM MST MON JUN 4 2007 AZZ104>118-137>140-050545- /O.NEW.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ /O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 233 PM MST MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY SINCE NO INCREASE IN MOISTURE WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ HOWARD
000 WWUS85 KFGZ 050112 CCA RFWFGZ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 547 PM MST MON JUN 4 2007 AZZ104>118-137>140-050915- /O.COR.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ /O.COR.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 547 PM MST MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY SINCE NO INCREASE IN MOISTURE WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ HOWARD
000 WWUS85 KFGZ 050618 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1118 PM MST MON JUN 4 2007 AZZ104>118-137>140-051430- /O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ /O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1118 PM MST MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY SINCE NO INCREASE IN MOISTURE WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KFGZ 051210 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 510 AM MST TUE JUN 5 2007 AZZ104>118-137>140-051900- /O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ /O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 510 AM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT WILL APPROACH ARIZONA TODAY AND MOVE ACROSS THE STATE ON WEDNESDAY. EXPECT STRONG SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. FOR TONIGHT...BREEZY TO STRONG WINDS ARE EXPECTED TO CONTINUE OVERNIGHT WITH ONLY MARGINAL RELATIVE HUMIDITY RECOVERY EXPECTED. ON WEDNESDAY...LOW PRESSURE WILL CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF STRONG SOUTHWESTERLY WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ DB
000 WWUS85 KFGZ 051747 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1047 AM MST TUE JUN 5 2007 AZZ104>118-137>140-060200- /O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/ /O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1047 AM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT WILL APPROACH ARIZONA TODAY AND MOVE ACROSS THE STATE ON WEDNESDAY. AT 10 AM MST...SURFACE OBSERVATIONS IN NORTHERN ARIZONA SHOW NUMEROUS SITES WITH RELATIVE HUMIDITIES AT LESS THAN 15 PERCENT AND WIND GUSTS IN THE 25 TO 35 MPH RANGE. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH FROM OCCUR FROM LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. TONIGHT...BREEZY TO STRONG WINDS ARE EXPECTED TO CONTINUE OVERNIGHT WITH ONLY MARGINAL RELATIVE HUMIDITY RECOVERY EXPECTED. DURING THE PREDAWN AREAS...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED TO RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS (E.G. DONEY PARK, SUNSET CRATER AREAS). ON WEDNESDAY...LOW PRESSURE WILL CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF STRONG SOUTHWESTERLY WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KFGZ 052159 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 PM MST TUE JUN 5 2007 AZZ104>118-137>140-060600- /O.UPG.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ /O.NEW.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/ /O.CON.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 259 PM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING THROUGH THE GREAT BASIN THIS AFTERNOON AND WILL MOVE ACROSS ARIZONA ON WEDNESDAY. THROUGH SUNSET THIS EVENING...SURFACE OBSERVATIONS IN NORTHERN ARIZONA CONTINUE TO SHOW WIDESPREAD RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. THESE CONDITIONS WILL CONTINUE THROUGH SUNSET. TONIGHT...SOUTHWESTERLY 20 FOOT WINDS SUSTAINED AT 10 TO 25 MPH WILL CONTINUE. RH VALUES SHOULD RISE ABOVE 15 PERCENT SHORTLY AFTER SUNSET...BUT MARGINAL RELATIVE HUMIDITY RECOVERY IS EXPECTED. BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS (E.G. DONEY PARK...SUNSET CRATER). WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO 55 MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE FRONT...AT SUNRISE ALONG A LINE FROM PAGE TO KINGMAN...11 AM MST...KAYENTA TO FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW. RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE MORNING. THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR THE FORECASTS FOR UPDATES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ 41
000 WWUS85 KFGZ 060208 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 708 PM MST TUE JUN 5 2007 AZZ104>118-137>140-061015- /O.EXP.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/ /O.CON.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 708 PM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING THROUGH THE GREAT BASIN THIS EVENING AND WILL MOVE ACROSS ARIZONA ON WEDNESDAY. THIS EVENING AND TONIGHT...SURFACE OBSERVATIONS IN NORTHERN ARIZONA SHOW THAT WIDESPREAD RELATIVE HUMIDITIES HAVE CLIMBED TO 15 PERCENT OR HIGHER AND/OR THE SUSTAINED SOUTHWEST WINDS HAVE FALLEN BELOW 20 MPH. ONLY MARGINAL RELATIVE HUMIDITY RECOVERY IS EXPECTED OVERNIGHT. BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS (E.G. DONEY PARK...SUNSET CRATER). WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO 55 MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE FRONT...AT SUNRISE ALONG A LINE FROM PAGE TO KINGMAN...11 AM MST...KAYENTA TO FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW. RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE MORNING. THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR THE FORECASTS FOR UPDATES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 4, 9:45 AM MST, 33 minutes earlier.
Area forecast discussion, Jun 4, 9:45 AM MST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 AM MST MON JUN 4 2007 .SYNOPSIS...HIGH PRESSURE WILL RESULT IN ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS TODAY...WITH JUST A SLIGHT CHANCE OF DRY THUNDERSTORMS ACROSS FAR EAST ARIZONA. FOR TUESDAY AND THE REMAINDER OF THE WEEK...LOW PRESSURE OVER THE WESTERN UNITED STATES WILL BRING STRONG SOUTHWEST WINDS AND COOLER DAYTIME TEMPERATURES. && .DISCUSSION...LATEST RUN OF THE GFS HAS INCREASED THE 700 MB WINDS BY ANOTHER 5 KNOTS OVER ZONES 8...15..12...13...9 ON TUESDAY. PRELIM THOUGHTS...WE ARE STRONGLY CONSIDERING ADDING THESE ZONES TO THE WIND ADVISORY FOR TUESDAY. CONDITIONS ARE FALLING MORE IN LINE WITH A WIND ADVISORY FOR LATE WEDNESDAY MORNING INTO THE EVENING HOURS...WITH WINDS BEING EVENING STRONGER WEDNESDAY THAN THEY WERE FOR TUESDAY. FOR THE FIRE WEATHER PACKAGE WE WILL BE UPDATING THE FORECAST LATE THIS MORNING AND WILL LIKELY UPGRADE TO RED FLAG WARNING FOR TUESDAY. FOR TODAY CURRENT ZONE AND GRID FORECAST PACKAGE IS TRACKING WELL WITH CURRENT AND EXPECTED CONDITIONS FOR THE REMAINDER OF THE MORNING AND AFTERNOON. NO UPDATES ARE PLANNED FOR THE TODAY PORTION OF THE FORECAST. && .AVIATION...FOR THE 18Z PACKAGE...ISOLATED HIGH-BASED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON NEAR THE NEW MEXICO BORDER. CLOUD BASES WILL BE FROM 8-10 KFT AGL WITH GUSTY SFC WINDS TO 30 KTS POSSIBLE. SKIES WILL BE CLEAR OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR ALL FIRE WX ZONES TUESDAY FROM 11 AM THROUGH 7 PM MST. WIND ADVISORY FOR AZ ZONES 04-06-07 TUESDAY FROM 10 AM THROUGH 8 PM MST. &&
Hazardous weather outlook, Jun 4, 4:00 AM MST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 AM MST MON JUN 4 2007 AZZ004>018-037>040-050700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 400 AM MST MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG PACIFIC STORM SYSTEM WILL APPROACH NORTHERN ARIZONA ON TUESDAY. EXPECT INCREASING SOUTHWEST WINDS LATE TUESDAY MORNING AND CONTINUING INTO THE EVENING. A WIND ADVISORY IS IN EFFECT FOR NORTHWESTERN COCONINO COUNTY ON TUESDAY - SEE PRODUCT PHXNPWFGZ FOR FURTHER DETAILS. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT FOR NORTHERN ARIZONA ON TUESDAY TO ACCOUNT FOR THE STRONG WINDS AND LOW RELATIVE HUMIDITIES ANTICIPATED - PLEASE SEE PRODUCT PHXRFWFGZ FOR ADDITIONAL DETAILS. STRONG AND GUSTY SOUTHWEST WINDS ARE ALSO EXPECTED FOR WEDNESDAY ACROSS MUCH OF NORTHERN ARIZONA. KD
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:25 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 65 hr |
| Jun 4, 2:33 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 24 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.